Jump to content

chloe1000

Member Since 18 Jul 2013
Offline Last Active Jul 18 2013 03:43 PM

Posts I've Made

In Topic: Accutane depression or Coincidence?

18 July 2013 - 04:50 AM

First time posting here. Gonna go through what i went through while on accutane about over a year ago.

So i had quite severe cystic acne on my face, and i went on accutane and i got up to the highest dosage i could go for my weight. My skin got really really dry and my lips were so sore and chapped, i didnt get any depression or anything like that, but i did gain about a stone in weight, and also had an itchy rash on my hands.

The dryness stayed with me untill about month 4 when my skin started to clear, and by month 5 i was completely clear, still i few acne scarring but no spots whatsoever. Month 6 came when i was due to be taken off accutane and there was NO acne scarring or pimples in sight. My skin was flawless and i was so happy and confident. It cleared up in may so it was just in time for summer!! I had never been so happy and confident EVER. 

 

Its been about 13 months since i have been off accutane, and on month 6 of not taking it i started to break out again. Small pimples so i thought nothing of it and just thought it was hormones and it wouldnt get as bad. But then it started getting bad and i was breaking out all over my chin. So i went to my DR and he put me on birth control. Im on my 2nd packet, 4th tray and im yet to see improvement. 

 

If you take accutane, consider that your acne will come back, its not a cure for everyone. But it was amazing while it lasted.

 

Good luck! 

 

wub.png